# SDR AALA20120117AFW01

- Difficulty date: January 15, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 34,112 hours, 5,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM SEATS 20HJ THRU 22HJ AND 20HJ THRU 31HJ OVERHEAD.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
